# SDR MALA000737

- Difficulty date: November 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON LT FUSELAGE AFT OF THE ICE SHIELD AT STA 363 AND BELOW SL1534.  REFER TO CELSIUS W/O 19036, TASK CARD 2531.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 LESS THAN 4XL. NDT PERF FVNDT006EC NO CRACKS NOTED.  FOR REPAIR DETAIL AND CORRECTIVE ACTION OF ABOVE DISCREPANCY SEE IPM 12 FORM.  REPAIR COVERED DAMAGE DISCREPANCY FROM WO 19036 TASK 2533.
